# SDR AALA202209226247

- Difficulty date: September 6, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Part number: D575401662030
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE LOWER SIDE  OF AFT SPAR FACE HYDRAULIC LINE SUPPORT RIB (RIBLET)  AT RIB 15. REPLACED RIBLET PER SRM 51-42-11.
